# SDR ABXA2014051394

- Difficulty date: May 8, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 95,194 hours, 25,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INCH SQUARE PUNCTURE THROUGH FUSELAGE SKIN BETWEEN FUSELAGE STATIONS 1373 & 1395 BETWEEN STRINGERS 26R & 27R.  REPAIRED IAW SRM 53-00-01, REPAIR 12 WITH SLIGHT DEVIATIONS DUE TO DAMAGE BEING NEAR AN EXTERNAL LIGHT & A BUTT JOINT.  .
